# SDR SWAA2022110367517

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 28,369 hours, 13,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP FLASHLIGHT FWD F/A SEAT. INSP DUE 10/22 / [01] REMOVED AND REPLACED EXPIRED FWD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00
